Ergodic problem for the Hamilton-Jacobi-Bellman equation. I. Existence of the ergodic attractor
Annales de l'I.H.P. Analyse non linéaire, Tome 14 (1997) no. 4, pp. 415-438
Cet article a éte moissonné depuis la source Numdam
partie suivante
Ergodic problem for the Hamilton-Jacobi-Bellman equation. II
@article{AIHPC_1997__14_4_415_0,
author = {Arisawa, Mariko},
title = {Ergodic problem for the {Hamilton-Jacobi-Bellman} equation. {I.} {Existence} of the ergodic attractor},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {415--438},
year = {1997},
publisher = {Gauthier-Villars},
volume = {14},
number = {4},
mrnumber = {1464529},
zbl = {0892.49015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1997__14_4_415_0/}
}
TY - JOUR AU - Arisawa, Mariko TI - Ergodic problem for the Hamilton-Jacobi-Bellman equation. I. Existence of the ergodic attractor JO - Annales de l'I.H.P. Analyse non linéaire PY - 1997 SP - 415 EP - 438 VL - 14 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1997__14_4_415_0/ LA - en ID - AIHPC_1997__14_4_415_0 ER -
%0 Journal Article %A Arisawa, Mariko %T Ergodic problem for the Hamilton-Jacobi-Bellman equation. I. Existence of the ergodic attractor %J Annales de l'I.H.P. Analyse non linéaire %D 1997 %P 415-438 %V 14 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1997__14_4_415_0/ %G en %F AIHPC_1997__14_4_415_0
Arisawa, Mariko. Ergodic problem for the Hamilton-Jacobi-Bellman equation. I. Existence of the ergodic attractor. Annales de l'I.H.P. Analyse non linéaire, Tome 14 (1997) no. 4, pp. 415-438. http://geodesic.mathdoc.fr/item/AIHPC_1997__14_4_415_0/
